# SDR AWXA200400949

- Difficulty date: August 15, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005300100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK FOUND THE FLOOR PANEL 262 EF DELAMINATED, FR 66 - FR 68, Y765 R/H - Y1292 RT.   MAINTENANCE REMOVED DELAMINATED FLOOR PANEL 262 EF; FABRICATED A NEW REPLACEMENT FLOOR PANEL IAW DWG 10D53670053 AND A320 SRM 53-02-00, FIG. 209.
